# SDR FDEA200812045075

- Difficulty date: December 4, 2008
- Submitted: December 4, 2008
- Operation: Air carrier
- Aircraft: N716FD
- Make and model: Airbus A300 B4-622
- Aircraft serial: 358
- Aircraft time: 33,428 hours, 33,404 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: A5734008722000
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING LOWER LEADING EDGE CRACKED AT CUTOUT FOR PANEL 613AB, CRACK EXTENDS AT BOTH ENDS OF FASTENER HOLE.  DRILLED CRACK STOP HOLE IAW SRM 53-15-63 PG 202 STEP 2.  FABRICATED DOUBLERS IAW SRM 53-15-63 PG 209-210.  ALODINED, PRIMED, AND PAINTED IAW AMM 51-23-10-0.  INSTALLED DOUBLERS IAW SRM 53-15-63 PG 209-210.
